Alert archive / Nevada / Red Flag Warnings in 2013
Red Flag Warning 7, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jul 31, 2013, 9:36 AM PDT for Elko County, Nevada. It took effect at Jul 31, 2013, 10:00 AM PDT. It was in force for 34 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 31, 2013, 9:36 AM PDT (16:36 UTC)
- In effect from
- Jul 31, 2013, 10:00 AM PDT
- Expired
- Aug 1, 2013, 8:00 PM PDT
- In force
- 34 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:00 PM PDT | NON-TSTM WND GST 58 | 11 Ssw Contact, NV | O NEIL NVDOT SITE - ELEVATION 5667 FT. |
| Aug 1, 2:41 PM PDT | NON-TSTM WND GST 64 | 12 Sw West Wendover, NV | SPRING GULCH RAWS SITE - ELEVATION 5470 FT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 4.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3307 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WWUS85 KLKN 311636 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 936 AM PDT WED JUL 31 2013 NVZ457-010745- /O.UPG.KLKN.FW.A.0006.130801T1800Z-130802T0300Z/ /O.NEW.KLKN.FW.W.0007.130731T1700Z-130802T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 936 AM PDT WED JUL 31 2013 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL CONTINUE TO BE GUSTY FOR MID-SLOPE AND HIGHER TERRAIN DURING THE OVERNIGHT. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-467>470-010745- /O.CON.KLKN.FW.A.0006.130801T1800Z-130802T0300Z/ WHITE PINE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- SOUTHWESTERN AND CENTRAL ELKO COUNTY-EASTERN ELKO COUNTY- 936 AM PDT WED JUL 31 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 455...457...467...468...469 AND 470... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY...FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY...FIRE WEATHER ZONE 469 SOUTHWESTERN AND CENTRAL ELKO COUNTY AND FIRE WEATHER ZONE 470 EASTERN ELKO COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
4 follow-up statements
472 WWUS85 KLKN 312104 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 204 PM PDT WED JUL 31 2013 NVZ455-467>470-011215- /O.UPG.KLKN.FW.A.0006.130801T1800Z-130802T0300Z/ /O.EXB.KLKN.FW.W.0007.130801T1800Z-130802T0300Z/ WHITE PINE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- SOUTHWESTERN AND CENTRAL ELKO COUNTY-EASTERN ELKO COUNTY- 204 PM PDT WED JUL 31 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 455...467...468...469 AND 470... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY...FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY...FIRE WEATHER ZONE 469 SOUTHWESTERN AND CENTRAL ELKO COUNTY AND FIRE WEATHER ZONE 470 EASTERN ELKO COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ457-011215- /O.CON.KLKN.FW.W.0007.000000T0000Z-130802T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 204 PM PDT WED JUL 31 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JRM/86
405 WWUS85 KLKN 010957 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 257 AM PDT THU AUG 1 2013 NVZ457-020300- /O.CON.KLKN.FW.W.0007.000000T0000Z-130802T0300Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 257 AM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ455-467>470-020300- /O.CON.KLKN.FW.W.0007.130801T1800Z-130802T0300Z/ WHITE PINE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- SOUTHWESTERN AND CENTRAL ELKO COUNTY-EASTERN ELKO COUNTY- 257 AM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 455...467...468...469 AND 470... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY...FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY...FIRE WEATHER ZONE 469 SOUTHWESTERN AND CENTRAL ELKO COUNTY AND FIRE WEATHER ZONE 470 EASTERN ELKO COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
893 WWUS85 KLKN 012108 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 208 PM PDT THU AUG 1 2013 NVZ455-457-467>470-020300- /O.CON.KLKN.FW.W.0007.000000T0000Z-130802T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- SOUTHWESTERN AND CENTRAL ELKO COUNTY-EASTERN ELKO COUNTY- 208 PM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 455...457...467...468...469 AND 470... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY...FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY...FIRE WEATHER ZONE 469 SOUTHWESTERN AND CENTRAL ELKO COUNTY AND FIRE WEATHER ZONE 470 EASTERN ELKO COUNTY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
829 WWUS85 KLKN 020245 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 745 PM PDT THU AUG 1 2013 NVZ455-457-467>470-020345- /O.EXP.KLKN.FW.W.0007.000000T0000Z-130802T0300Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- SOUTHWESTERN AND CENTRAL ELKO COUNTY-EASTERN ELKO COUNTY- 745 PM PDT THU AUG 1 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 455...457...467...468...469 AND 470... WINDS HAVE MOSTLY SUBSIDED BELOW RED FLAG CRITERIA. A FEW SPOTS WILL CONTINUE TO HAVE GUSTS OVER 30 MPH FOR THE NEXT HOUR OR TWO, ESPECIALLY OVER HIGHER TERRAIN. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 31, 2:36 AM PDT, 7 hours earlier.
Area forecast discussion, Jul 31, 2:36 AM PDT, 7 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 236 AM PDT WED JUL 31 2013 .SYNOPSIS...A FEW SPRINKLES MAY OCCUR OVER HUMBOLDT COUNTY THIS MORNING. OTHERWISE...AS A LOW PRESSURE SYSTEM APPROACHES THE SILVER STATE...BREEZY CONDITIONS CAN BE EXPECTED TODAY AND THURSDAY....WITH A FEW AFTERNOON AND EVENING THUNDERSTORMS POPPING UP OVER NORTHERN NEVADA. && .SHORT TERM...TODAY THROUGH THURSDAY. THE MODELS ARE IN EXCELLENT AGREEMENT THROUGH THURSDAY. AN UPPER LOW PRESSURE SYSTEM WILL BE MOVING ONSHORE ACROSS OREGON BY TOMORROW...COINCIDING WITH THE PASSAGE THROUGH THE GREAT BASIN OF THE STRONGEST SHORTWAVE EMANATING FROM THE PARENT LOW FEATURE THURSDAY AFTERNOON. TODAY THROUGH TONIGHT. A FEW SPRINKLES MAY FALL FROM SOME LEFT- OVER CLOUDINESS DRIFTING ACROSS HUMBOLDT COUNTY THIS MORNING HOWEVER DRIER AIR IS MOVING IN. ISOLATED DRY VARIETY THUNDERSTORMS SHOULD DEVELOP CLOSE TO THE SAME AREA AS TUESDAY AFTERNOON...PRIMARILY NORTHEAST NEVADA INCLUDING THE RUBY MOUNTAINS. BREEZY WINDS ARE EXPECTED THIS AFTERNOON AS AN 80-85 KT JET CORE PASSES ALOFT OF HUMBOLDT COUNTY. THERE WILL BE SOME WIND GUSTS IN EXCESS OF 30 MPH. HIGH TEMPERATURES WILL RANGE FROM THE MID 80S TO AROUND 90 DEGREES. LOW TEMPERATURES WILL GENERALLY BE IN THE 50S. THURSDAY. THE STRONGEST SHORTWAVE LOBE WILL PUSH INLAND AND A PAIR OF 70-80 KT 250 MB JET CORES ARE EXPECTED TO MERGE OVER CENTRAL NEVADA. THIS MAY YIELD EVEN STRONGER WIND GUSTS AT THE SURFACE OVER A BROADER PIECE OF REAL ESTATE...MAINLY A FIRE WEATHER CONCERN AS COVERAGE OF 40 MPH WIND GUSTS WILL BE MORE EXTENSIVE. HIGH TEMPERATURES WILL RANGE FROM THE MID 80S TO AROUND 90 DEGREES. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. MODELS IN GOOD AGREEMENT THROUGH SUNDAY. UPPER LOW CENTER IS LOCATED OVER SOUTHERN OREGON WITH ITS TROF AXIS EXTENDING INTO NRN CA THURSDAY NIGHT THROUGH SATURDAY. THIS SCENARIO KEEPS DRY AND STABLE SOUTHWEST FLOW OVER THE CWA FOR BREEZY CONDITIONS IN THE AFTERNOONS DURING THIS TIME FRAME. TROF RETROGRADES ALONG THE COAST SUNDAY WITH EC FURTHER WEST THAN GFS. EC MOVES UPPER HIGH NEAR THE FOUR CORNERS AREA MONDAY AFTERNOON WHILE GFS KEEP THE HIGH CENTER OVER TEXAS. WITH EC SOLUTION...MOISTURE WOULD INCREASE OVER THE SOUTHERN PORTION OF THE CWA WHILE GFS DRY. GFS HINTS AT SOME INSTABILITY TUESDAY WITH DRY THUNDERSTORMS POSSIBLE AND EC LOOKS MUCH WETTER. WITH UNCERTAINTY IN MODELS AND CONFIDENCE LOW AT THIS TIME...HAVE NO MENTION OF THUNDERSTORMS IN THE LONG TERM AT THIS TIME. && .AVIATION...VFR CONDITIONS OVER THE NEXT 24 HRS WITH DRY AIR MOVING INTO THE GREAT BASIN. WINDS WILL BE BREEZY THIS AFTERNOON WITH GUSTS APPROACHING 30 MPH OUT OF THE SOUTH/SOUTHWEST. && .FIRE WEATHER...AN UPPER LEVEL TROUGH WILL APPROACH THE PACIFIC NORTHWEST...RESULTING IN GUSTY SURFACE WINDS TODAY AND THURSDAY. AT THIS TIME...A MAJORITY OF LOCATIONS WILL BE JUST BELOW CRITICAL FIRE WEATHER THRESHOLDS WITH REGARDS TO WIND SPEEDS TODAY. HOWEVER THERE COULD BE SOME LOCALIZED WIND GUSTS TO 40 MPH ON THE MID SLOPES...BUT GENERALLY LOOKING AT VALLEY GUSTS BELOW 30 MPH. TODAY... ISOLATED DRY THUNDERSTORMS MAY POP UP ACROSS NORTHEAST NEVADA INCLUDING THE RUBY MOUNTAINS. THURSDAY...WIND GUSTS ABOVE 30 MPH WILL BE MORE WIDESPREAD AND WILL BE PROBLEMATIC WHEN COMBINED WITH MINIMUM RELATIVE HUMIDITY VALUES SOLIDLY BELOW 15%. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL FIRE ZONES EXCEPT FIRE ZONE 454. WIND SPEEDS...ESPECIALLY IN THE VALLEY LOCALES...ARE EXPECTED TO BE JUST BELOW CRITERIA IN ZONE 454...ALTHOUGH MID-SLOPES AND HIGHER ELEVATION SITES COULD SEE HIGHER WINDS. BREEZY WINDS ARE FORECAST ON FRIDAY AS WELL...HOWEVER GUSTS ARE EXPECTED TO GENERALLY BE BELOW 30 MPH. && .LKN WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 92/87/87/92
Nearby
Red Flag Warnings in Nevada, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.